# SDR QXEA2017102400640

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER LOWER HINGE LT SIDE SKIN HAS DENTS. CUT OUT DENT DAMAGE ON FUR RUDDER LOWER HINGE LT SIDE IAW RD 814-55-1561. NDT CARRIED OUT IAW NDTM6, 51-00-08-250-80. FORE RUDDER LOWER HINGE LT SIDESKIN REPAIRED IAW RD 84-55-1561.
